RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 9, Pages 1508–1512 (Mi de8810)  

Integral Equations and Integral-Differential

Lower bounds for the solutions of a first-order linear homogeneous Volterra integro-differential equation

S. Iskandarov

Institute of Mathematics of the National Academy of Sciences of the Kyrgyz Republic

Full text: PDF file (616 kB)

English version:
Differential Equations, 1995, 31:9, 1462–1466

Bibliographic databases:
UDC: 517.968
Received: 30.06.1994

Citation: S. Iskandarov, “Lower bounds for the solutions of a first-order linear homogeneous Volterra integro-differential equation”, Differ. Uravn., 31:9 (1995), 1508–1512; Differ. Equ., 31:9 (1995), 1462–1466

Citation in format AMSBIB
\Bibitem{Isk95}
\by S.~Iskandarov
\paper Lower bounds for the solutions of a first-order linear homogeneous Volterra integro-differential equation
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 9
\pages 1508--1512
\mathnet{http://mi.mathnet.ru/de8810}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1433670}
\zmath{https://zbmath.org/?q=an:0863.45004}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 9
\pages 1462--1466


Linking options:
  • http://mi.mathnet.ru/eng/de8810
  • http://mi.mathnet.ru/eng/de/v31/i9/p1508

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019